Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Bounds for the fundamental solution of a parabolic equation


Author: D. G. Aronson
Journal: Bull. Amer. Math. Soc. 73 (1967), 890-896
MathSciNet review: 0217444
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11830-5
PII: S 0002-9904(1967)11830-5